<< Previous Issue Kyungpook Mathematical Journal (Vol. 47, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 311—454
 Original Articles 
Three Characteristic Beltrami System in Even Dimensions (I): $p$-Harmonic Equation
Gao Hongya1, Chu Yuming2, Sun Lanxiang3
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 311—322
Integrability and $L^1$-convergence of Certain Cosine Sums
Jatinderdeep Kaur1, Satvinder Singh Bhatia2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 323—328
Local Moves and Gordian Complexes, II
Yasutaka Nakanishi
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 329—334
Toroidal Manifolds and Dehn Fillings on Links
Nabil Sayari
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 335—340
Asymptotic Behaviour of Another Second Order Mock Theta Function
Bhaskar Srivastava
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 341—345
Oscillation Criteria of Hyperbolic Equations with Continuous Deviating Arguments
Zhong Yue Han1, Yuan Hong Yu2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 347—356
A Note on $c$-Separative Modules
Huanyin Chen
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 357—361
$pi$$-$Morphic Rings
Qinghe Huang1, Jianlong Chen2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 363—372
Some Theorems on Generating Functions
Mahmood Ahmad Pathan1, Mohannad Jamal S. Shahwan2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 373—380
Vortex Filament Equation and Non-linear Schr$ddot{o}$dinger Equation in $S^{3}$
Hongning Zhang1, Faen Wu2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 381—392
On Subclasses of P-Valent Analytic Functions Defined by Integral Operators
Rasoul Aghalary
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 393—401
Fuzzy Subalgebras of Type $(alpha, eta)$ in BCK/BCI-Algebras
Young Bae Jun
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 403—410
On a Reverse Hardy-Hilbert’s Inequality
Bicheng Yang
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 411—423
Oscillation of Linear Second Order Delay Dynamic Equations on Time Scales
Hassan Ahmed Agwo
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 425—438
Entire Functions That Share One Value With Their Derivatives
Feng L¨u1, Junfeng Xu2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 439—448
Generalizations of Dixon's and Whipple's Theorems on the Sum of a ${}_3F_2$
Junesang Choi1, Shaloo Malani2, Arjun K. Rathie3
Kyungpook Mathematical Journal 2007 Vol. 47, No. 3, 449—454

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd